# SDR 04FDEA03024

- Difficulty date: November 7, 2004
- Submitted: November 15, 2004
- Operation: Air carrier
- Aircraft: N456FE
- Make and model: Airbus A310
- Aircraft serial: 318
- Aircraft time: 28,066 hours, 12,189 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part serial: A57245109
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBOARD TE PANEL (BOTTOM SKIN - FOUND 6  LOCATIONS WITH DELAMINATION.  AREAS OF DELAMINATION ARE AS FOLLOW (INBD TO OUBD):  1: 36.5 X 12,  2: 14 X 14,  3: 4 X 3,  4: 2.5 X 2.5,  5: 2 X 0.5,  6: 1.5 X 0.5  ......NOTED 2EA EXISTING REPAIRS ON UPPER SKIN, ADJA  CENT TO ABOVE AREAS NR 1 AND 2.
